Pacific Journal of Mathematics

Characters and orthogonality in Frobenius algebras.

T. V. Fossum

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 123-131.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971273

Mathematical Reviews number (MathSciNet)
MR0281745

Zentralblatt MATH identifier
0212.06001

Subjects
Primary: 16.40
Secondary: 20.00

Citation

Fossum, T. V. Characters and orthogonality in Frobenius algebras. Pacific J. Math. 36 (1971), no. 1, 123--131. https://projecteuclid.org/euclid.pjm/1102971273


Export citation

References

  • [1] R. Brauer, On hypercomplexarithmeticand a theorem of Speiser, Festschrift fiir Speiser, Zurich, 1945.
  • [2] C. W. Curtis and I. Reiner, RepresentationTheory of Finite Groups and Associa- tive Algebras, Interscience, New York, 1962.
  • [3] T. V. Fossum, Characters and centers of symmetricalgebras, J. of Algebra 16 (1970), 4-13.
  • [4] T. Nakayama, On Frobeniusean algebras I, Math. Ann. 40 (1939), 611-633.
  • [7] C. Nesbitt and R. M. Thrall, Some ring theorems with applicationstomodular representations, Ann. of Math. 47 (1946) 551-567.
  • [8] M. Osima, On the Schur relations for the representations of a Frobenius algebra, J. Math. Soc. of Japan 4 (1952) 1-13. 9# fSupplementaryremarkson the Schur relations for a Frobenius algebra, J. Math. Soc. Japan 5 (1953) 24-28.